# SDR DXTA2022062764800

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500244
- Aircraft time: 6,383 hours, 5,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shroud
- Part number: 506452614001
- Part serial: 17736159001
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT OPEN. WE CAN ROTATE RED HANDLE OUTSIDE WHICH FEELS NORMAL AND PRESSURE RELIEF FLAP OPENS. THE DOOR WILL THEN ONLY MOVE OUT ABOUT ONE INCH AT TOP AND THEN BINDS. IT FEELS LIKE A SOLID STOP...SOMETHING IS NOT CLEARING PAST SOMETHING ELSE BUT HITTING IT. // SIGNOFF// FOUND AFT DOOR SHROUD TO BE INTERFERING WITH AFT MED DOOR FRAME NEAR LOWER STEP. INSTALLED CUSTOMER SUPPLIED NEW SHROUD AFT PAX DOOR ASSEMBLY P/N 506-45261-4001, S/N DH00027354 AND ACCQMPLISHED SATIFACTORY OPERATIONAL CHECKS. REF EMB SOS AMM 25·23-05. UNIT REMOVED P/N 506-45261-4001, S N 17736159 001
